# SDR GTIA2018052802668

- Difficulty date: May 28, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 13,017 hours, 5,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH 5,000', FA'S COMPLAINED OF STRONG ODOR IN AFT CABIN. IDLE THRUST, APU OFF (INOP). PERFORMED TSM 05-50-00-810-831 RAN EM'S AND OPERATED BOTH PACK'S, NO ODOR'S PRESENT AT THIS TIME.
